# SDR UPS02438680

- Difficulty date: May 30, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Sta 1241 B/H Lh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/H WING CENTER SECTION STA 1241 BULKHEAD FITTING REAR SPAR WEB AFT SURFACE FOUND CORROSION ADJACENT TO BOLTS #14, 15, 25 AND 26.     LH WING CENTER SECTION STA 1241 BULKHEAD FTG REAR SPAR WEB AFT SURFACE AT BOLT #14, 15, 25 & 26 BOLTS AREA CORROSION REPAIR C/OUT AS PER EO B747-5710-11129, REFER ATTACHED CWS FOR DETAIL WORK.
